The numerical convergence of the Landau-Lifshitz equations and its simulation.

Zhong, Penghong; Wang, Shu; Wang, Ke; Bai, Yiping

Discrete Dynamics in Nature and Society (2010)

  • Volume: 2010, page Article ID 124129, 13 p.-Article ID 124129, 13 p.
  • ISSN: 1026-0226

How to cite

top

Zhong, Penghong, et al. "The numerical convergence of the Landau-Lifshitz equations and its simulation.." Discrete Dynamics in Nature and Society 2010 (2010): Article ID 124129, 13 p.-Article ID 124129, 13 p.. <http://eudml.org/doc/227946>.

@article{Zhong2010,
author = {Zhong, Penghong, Wang, Shu, Wang, Ke, Bai, Yiping},
journal = {Discrete Dynamics in Nature and Society},
language = {eng},
pages = {Article ID 124129, 13 p.-Article ID 124129, 13 p.},
publisher = {Hindawi Publishing Corporation, New York},
title = {The numerical convergence of the Landau-Lifshitz equations and its simulation.},
url = {http://eudml.org/doc/227946},
volume = {2010},
year = {2010},
}

TY - JOUR
AU - Zhong, Penghong
AU - Wang, Shu
AU - Wang, Ke
AU - Bai, Yiping
TI - The numerical convergence of the Landau-Lifshitz equations and its simulation.
JO - Discrete Dynamics in Nature and Society
PY - 2010
PB - Hindawi Publishing Corporation, New York
VL - 2010
SP - Article ID 124129, 13 p.
EP - Article ID 124129, 13 p.
LA - eng
UR - http://eudml.org/doc/227946
ER -

NotesEmbed ?

top

You must be logged in to post comments.